# SDR HALA20231124256

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 40,323 hours, 6,462 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 1,149 hours, 185 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM ENG1 OIL CHIP DETECTED AFTER LANDING. PERFORMED TSM 79-20-00-810-823-A.  FOUND & COLLECTED MINISCUAL DEBRIS BRIDGING GAP.  WILL SEND TO ENGINEERING.  CHANGED SCAVENGE FILTER & INSPECTED.  79-00-00-200-804.  NO DEBRIS FOUND. ENGINE RUN LEAK CHECK GOOD.
